A new approximation for the distribution of the difference of two $t$-variables

Chaubey, Yogendra P., Mudholkar, Govind S. . Communications in Statistics: Theory and Methods 1982. 11 :2335-2342

Locate this article in:

Bibtex

@article{CIS-45394,
  Author = {Chaubey, Yogendra P. and Mudholkar, Govind S.},
  Title = {A new approximation for the distribution of the difference of two $t$-variables},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {11},
  Year = {1982},
  Pages = {2335--2342},
  Keywords = {Behrens-Fisher distribution}
}

Similar articles